# SDR SWAA063209

- Difficulty date: August 28, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 68,024 hours, 65,193 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 6557463
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR FITTING LOOSE.  SECURED FWD GIRT BAR FITTING PER MM.
